IOCAS-IR

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
ZK-Burgers equation for three-dimensional Rossby solitary waves and its solutions as well as chirp effect 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2016
Authors:  Yang, Hong Wei;  Xu, Zhen Hua;  Yang, De Zhou;  Feng, Xing Ru;  Yin, Bao Shu;  Dong, Huan He
Adobe PDF(2134Kb)  |  Favorite  |  View/Download:97/0  |  Submit date:2017/03/22
Three-dimensional Rossby Solitary Waves  Zk-burgers Equation  Hirota Method  Ration Solution  Chirp Effect  
Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources 期刊论文
ANALYSIS AND MATHEMATICAL PHYSICS, 2016, 卷号: 6, 期号: 2, 页码: 199-209
Authors:  Dong, Huan He;  Guo, Bao Yong;  Yin, Bao Shu
Adobe PDF(432Kb)  |  Favorite  |  View/Download:71/0  |  Submit date:2016/09/21
Generalized Fractional Supertrace Identity  Fractional Super Nls-mkdv Hierarchy  Hamiltonian Structure  Self-consistent Sources  
Nonlinear integrable couplings of a nonlinear Schrodinger-modified Korteweg de Vries hierarchy with self-consistent sources 期刊论文
CHINESE PHYSICS B, 2012, 卷号: 21, 期号: 10, 页码: 100204
Authors:  Yang Hong-Wei;  Dong Huan-He;  Yin Bao-Shu;  Yin, BS (reprint author), Chinese Acad Sci, Inst Oceanol, Qingdao 266071, Peoples R China.
Adobe PDF(104Kb)  |  Favorite  |  View/Download:63/0  |  Submit date:2013/09/24
Nonlinear Integrable Couplings  Nls-mkdv Hierarchy  Self-consistent Sources  
Algebraic Rossby Solitary Waves Excited by Non-Stationary External Source 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2012, 卷号: 58, 期号: 3, 页码: 425-431
Authors:  Yang Hong-Wei;  Yin Bao-Shu;  Dong Huan-He;  Shi Yun-Long;  Yang, HW (reprint author), Shandong Univ Sci & Technol, Informat Sch, Qingdao 266590, Peoples R China.
Adobe PDF(1098Kb)  |  Favorite  |  View/Download:143/0  |  Submit date:2013/09/24
Inhomogeneous Korteweg-de Vries-benjamin-ono-burgers Equation  Algebraic Rossby Solitary Waves  Non-stationary External Source  Conservation Laws  
Generation of Solitary Rossby Waves by Unstable Topography 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2012, 卷号: 57, 期号: 3, 页码: 473-476
Authors:  Yang Hong-Wei;  Yin Bao-Shu;  Dong Huan-He;  Ma Zhen-Dong;  Yang, HW (reprint author), Shandong Univ Sci & Technol, Informat Sch, Qingdao 266590, Peoples R China.
Adobe PDF(444Kb)  |  Favorite  |  View/Download:112/0  |  Submit date:2013/09/24
Solitary Rossby Waves  Unstable Topography  Pseudo-spectral Method  Waterfall Plot